# SDR 9JLA2017040614162

- Difficulty date: March 17, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N717C
- Make and model: Cessna 560XL
- Aircraft serial: 5605104
- Aircraft time: 5,354 hours, 4,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 661135830
- Condition: Cracked
- Location: Pax Door
- Part time: 5,354 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THAT THE MAIN CABIN DOOR ANNUNCIATOR ILLUMINATED. DIVERTED FOR FURTHER INVESTIGATION AND REPAIR.  LANDING WAS UNEVENTFUL.    TROUBLESHOT TO DETERMINE THE CAUSE. THE AIRCRAFT WAS GROUNDED. DISCOVERED THAT A BELLCRANK IN THE MAIN CABIN DOOR ASSOCIATED WITH A DOOR UNLOCK SWITCH WAS FOUND CRACKED.  THE PRESSURIZATION OF THE AIRCRAFT CAUSED THE BELLCRANK TO FLEX AND  AFFECTED THE CORRECT OPERATION OF THE DOOR UNLOCK SWITCH AND GIVING A FALSE UNLOCK INDICATION.  A NEW BELLCRANK WAS INSTALLED AND RIGGED. OPS CHECKED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
